MAUDE Adverse Event Report: ARTHROCARE CORP. FOOT CONTROL ASSEMBLY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. FOOT CONTROL ASSEMBLY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 10863-59
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product wasn't producing any energy.It resulted in a 20 minute delay in the case while they opened medtronic debrider.No patient injuries were reported.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation.A relationship, if any, between the subject device and the reported event could not be determined since the product was not returned for evaluation.Visual inspection and functional testing could not be performed since the device was not returned for evaluation.Thus, the complaint could not be verified, nor could a root cause be determined with confidence.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.Factors which can lead to no power include: damage sustained to the foot control assembly cable which could have been caused by running over with another portable object/machine.Excessive tensile stress applied to the cable which could have partially broken one or more signal wires causing failure of the unit.There may have been a loose cable connection between the returned device and the used controller which could cause non-functionality of the device.There are no indications to suggest the device did not meet product specifications upon release into distribution.

Brand Name
FOOT CONTROL ASSEMBLY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key6910616
Report Number3006524618-2017-00300
Device Sequence Number13573820
Product Code GEI
UDI-Device Identifier00817470003970
UDI-Public(01)00817470003970(10)266221
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10863-59
Device Catalogue Number10863
Device Lot Number266221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1